Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 35, NWS Fort Worth, TX

April 3, 2012Jack County, Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 8:29 AM CDT for Jack County, Young County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 8:29 AM CDT (13:29 UTC)
Expired
Apr 3, 2012, 9:15 AM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 123 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS54 KFWD 031329
SVRFWD
TXC237-503-031415-
/O.NEW.KFWD.SV.W.0035.120403T1329Z-120403T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 AM CDT

* AT 828 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
  EXTREME WEST CENTRAL JACK COUNTY NEAR JERMYN...MOVING NORTHEAST AT 
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHWESTERN JACK COUNTY AT 840 AM
  RURAL NORTHERN JACK COUNTY AT 850 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3341 9845 3341 9843 3343 9843 3347 9842
      3346 9799 3314 9842 3323 9853
TIME...MOT...LOC 1328Z 218DEG 32KT 3327 9840

$$


07/BB
2 follow-up statements
162 
WWUS54 KFWD 031346
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 AM CDT TUE APR 3 2012

TXC503-031356-
/O.CAN.KFWD.SV.W.0035.000000T0000Z-120403T1415Z/
YOUNG TX-
846 AM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YOUNG COUNTY IS
CANCELLED...

LAT...LON 3346 9799 3326 9829 3322 9842 3340 9842
      3341 9843 3347 9842
TIME...MOT...LOC 1346Z 212DEG 30KT 3339 9835

$$

TXC237-031415-
/O.CON.KFWD.SV.W.0035.000000T0000Z-120403T1415Z/
JACK TX-
846 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHWESTERN JACK COUNTY...

AT 846 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING CHICKEN EGG SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER 
NORTHWESTERN JACK COUNTY...MOVING NORTHEAST AT 35 MPH.  

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKLAND AT 855 AM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3346 9799 3326 9829 3322 9842 3340 9842
      3341 9843 3347 9842
TIME...MOT...LOC 1346Z 212DEG 30KT 3339 9835

$$


DUNN
397 
WWUS54 KFWD 031358
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 AM CDT TUE APR 3 2012

TXC237-031415-
/O.CON.KFWD.SV.W.0035.000000T0000Z-120403T1415Z/
JACK TX-
858 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NORTHWESTERN JACK COUNTY...

AT 858 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
OAKLAND...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3346 9809 3336 9821 3331 9842 3340 9842
      3341 9843 3347 9842
TIME...MOT...LOC 1358Z 209DEG 25KT 3344 9831

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:07 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 3, 6:07 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
607 AM CDT TUE APR 3 2012

.AVIATION...
CONCERNS...IFR AND MVFR CIGS THIS MORNING AND THUNDER AFFECTING
THE AIRPORTS TODAY.

MVFR AND IFR CIGS ARE SPREAD ACROSS THE REGION THIS MORNING BUT
SOME CLEARING IS OCCURRING JUST WEST OF THE TAF SITES. LATEST
SATELLITE TRENDS SHOW CEILINGS FILLING BACK IN TO THE WEST...THUS
WILL BEGIN THE TAFS WITH IFR AND MVFR CIGS AROUND 1000 FEET. IN
ADDITION...SCATTERED LIGHT SHOWERS ARE DEVELOPING AROUND NORTH
TEXAS AND PERIODS OF BRIEF LIGHT RAIN MAY AFFECT THE AIRPORTS
THIS MORNING.

A LARGE UPPER LEVEL LOW WILL BE MOVING INTO THE TEXAS PANHANDLE
TODAY. AS IT CONTINUES TO SLOWLY PROGRESS EAST...SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONT THAT IS
CURRENTLY LOCATED WEST OF THE I-35 CORRIDOR. USING THE LATEST HI-
RESOLUTION MODEL GUIDANCE...WILL MENTION THUNDER IN THE TAFS
BETWEEN 16-22Z WITH THE BEST CHANCE FOR THUNDER TO AFFECT THE TAF
SITES BETWEEN 18-22Z. IT IS ANTICIPATED THAT A LINE OF THUNDERSTORMS
WILL DEVELOP AND MOVE ACROSS THE AIRPORTS IN THE EARLY AFTERNOON
HOURS. THE DFW METROPLEX TAF LOCATIONS HAVE A BETTER CHANCE FOR
THUNDERSTORMS TO AFFECT OPERATIONS THAN KACT. IT IS POSSIBLE THAT
SOME OF THE STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND GUSTY
WINDS.

AS THE LINE OF THUNDERSTORMS CLEARS THE AIRPORTS TO THE
EAST LATE THIS AFTERNOON ...CEILINGS ARE EXPECTED TO IMPROVE. THE
WINDS WILL ALSO SHIFT TO THE SOUTH-SOUTHWEST AND THEN FINALLY TO THE
WEST OR WEST-NORTHWEST OVERNIGHT.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/
LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER
NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY
EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE
TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED
ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT
00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND
THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND
DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD
BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING.

OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS
IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED
OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE
ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY
CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE
RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY
MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE
BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR
LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE.

EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS
MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG
THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR
ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS
TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION.
CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A
COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING
ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION
NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS
AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION
SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND
AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON.
SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND
LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS
HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE
BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES
WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL
AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS
NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING
AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL
GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD
BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT.

UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE
OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW
CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED.
DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE
WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN
WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND
THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL
BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S
BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE
GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A
WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM
MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND
DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS
FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF
LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH
SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE
MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  56  80  57  80 /  80  20   5   5   0
WACO, TX              80  54  81  55  82 /  50  10   5   0   0
PARIS, TX             80  58  78  54  75 /  70  70  10  10   5
DENTON, TX            80  51  79  53  79 /  80  20   5   5   0
MCKINNEY, TX          80  54  78  52  78 /  80  40   5   5   5
DALLAS, TX            80  57  80  58  80 /  80  30   5   5   0
TERRELL, TX           80  58  80  54  79 /  80  50   5   5   0
CORSICANA, TX         81  59  81  56  80 /  70  50   5   5   0
TEMPLE, TX            81  55  82  55  83 /  50  10   5   0   0
MINERAL WELLS, TX     78  49  79  52  80 /  60  10   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/92
Hazardous weather outlook, Apr 3, 4:05 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
405 AM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
405 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY
AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN HAZARDS...HOWEVER...AN ISOLATED
TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO END
FROM WEST TO EAST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE REGION TODAY.

82/JLD

In the hours before

Special weather statement, Apr 3, 7:00 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 AM CDT TUE APR 3 2012

TXZ100-115-031230-
STEPHENS TX-YOUNG TX-
700 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  SOUTHERN YOUNG COUNTY

AT 700 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST
AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...GRAHAM AND
CRYSTAL FALLS.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3297 9905 3297 9896 3307 9896 3329 9877
      3311 9848 3263 9889 3294 9908
TIME...MOT...LOC 1200Z 211DEG 42KT 3284 9894

82/JLD
Special weather statement, Apr 3, 7:28 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT TUE APR 3 2012

TXZ100-101-031300-
JACK TX-YOUNG TX-
728 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JACK COUNTY
  YOUNG COUNTY

AT 728 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND GRAHAM.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3340 9843 3346 9843 3346 9839 3318 9823
      3301 9838 3301 9843 3295 9843 3295 9874
      3340 9887
TIME...MOT...LOC 1228Z 224DEG 41KT 3306 9868

82/JLD
Local storm report, Apr 3, 8:04 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 AM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     HAIL             SOUTH BEND              33.00N  98.67W
04/03/2012  E1.75 INCH       YOUNG              TX   FIRE DEPT/RESCUE

            REPORTED BY GRAHAM FIRE AND RESCUE
Local storm report, Apr 3, 8:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 AM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HAIL             GRAHAM                  33.10N  98.60W
04/03/2012  M1.75 INCH       YOUNG              TX   FIRE DEPT/RESCUE

            GOLFBALL SIZE HAIL IN GRAHAM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.